# SDR CALA2022060601437

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 74,537 hours, 26,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156272
- Condition: Broken
- Location: Left Pack Exh Pl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT PACK EXHAUST PLENUM DIFFUSER DAMAGED. MOUNT BRAKETS ARE BROKE. SEE PHOTO. ADDED PART #. REMOVED AND REPLACED LEFT PACK PRIMARY HEAT EXCHANGER DIFFUSER AND PLENUM REF AMM 21-51-03-400-804-002 THRU STEP I(17). COMPLIED WITH INSTALLATION TEST REF AMM21-51-03-400-804-002. CKS GOOD. NO LEAKS DETECTED.
